# SDR VTZA990160

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 850
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 622800200
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/CLE - FLT 7451 - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED WOW SWITCH.  MAINTENANCE PERFORMED GEAR SWINGS AND OPS CHECKED OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
